This article is cited in 2 scientific papers (total in 2 papers)
Dual representation of superlinear functionals and its applications in function theory. I
B. N. Khabibullinab
a Bashkir State University
b Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences
We establish conditions under which there is a dual representation of a superlinear functional on a projective limit of vector lattices. These results will enable us, in the second part of this paper, to pose new dual problems for weighted spaces of holomorphic functions of one or several variables defined on a domain in $\mathbb C^n$, namely, the problems of non-triviality of a given space, description of null sets, description of sets of (non-)uniqueness, existence of holomorphic functions of certain classes that play the role of multipliers
“suppressing” the growth of a given holomorphic function, and representation of meromorphic functions by quotients of holomorphic functions from a given space.
PDF file (1829 kB)
Izvestiya: Mathematics, 2001, 65:4, 835–852
MSC: 47D03, 46A40, 47A20, 47B60, 31B05, 32A30, 30D15, 32U05, 32A15, 31C05
B. N. Khabibullin, “Dual representation of superlinear functionals and its applications in function theory. I”, Izv. RAN. Ser. Mat., 65:4 (2001), 205–224; Izv. Math., 65:4 (2001), 835–852
Citation in format AMSBIB
\paper Dual representation of superlinear functionals and its applications in function theory.~I
\jour Izv. RAN. Ser. Mat.
\jour Izv. Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
Cycle of papers
This publication is cited in the following articles:
B. N. Khabibullin, “Dual representation of superlinear functionals and its applications in function theory. II”, Izv. Math., 65:5 (2001), 1017–1039
B. N. Khabibullin, “Zero sequences of holomorphic functions, representation
of meromorphic functions, and harmonic minorants”, Sb. Math., 198:2 (2007), 261–298
|Number of views:|